급성중독 응급실 환자에서 Zolpidem 검출과 농도: 일개 중독분석실 229명 사례
Zolpidem Detection and Blood Level in Acute Poisoning-suspected Patients in Emergency Departments: Review of 229 Cases
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Purpose: Non-benzodiazepine hypnotic drugs (including zolpidem) are associated with an increased risk of suicide and suicidal ideation. Considering the wide usage of zolpidem, this drug should be considered a possible etiology for stupor or coma in any patient exposed to this drug. However, there are no reports on zolpidem blood levels in emergency department patients in Korea. We therefore reviewed the analyzed data of a toxicology laboratory at one university affiliated hospital. Methods: The sex, age, chief symptoms, suspiciousness of poisoning, and presumption of poison were analyzed from January 2018 to June 2019. The detection frequency and level of zolpidem in the patient blood were compared to the mental changes presented, which is the main consequence of zolpidem. Results: A total of 229 toxicological analyses, requested to a toxicological laboratory at one university affiliated hospital, were reviewed. Among 229 patients, the mean age was 54.3±20.7 years old with 113 women and 116 men. 8.7% of patients have psychiatric illness and 39.7% were poisoned intentionally. The chief symptoms detected were: mental change 55.0%, gastrointestinal 14.4%, cardiovascular 10.5%, focal neurological 7.4%, respiratory 3.5%, none 8.7%, and unknown 0.4%. A request for detailed reports revealed that causative poisons were specified only in 20.1% cases. Zolpidem was detected in 22.3% cases (51/229), with median blood level 1.26 mg/L (interquartile 0.1, 5.06 mg/L) and urine 0.90 mg/L (interquartile 0.11, 5.6 mg/L). Furthermore, zolpidem was more frequently detected in toxicology analysis of patients where mental change was the primary symptom, as compared to other symptoms (32.5% vs. 9.7%, p<0.01). Conclusion: This study reported the blood level of zolpidem in suspected poisoning patients admitted to the emergency department.
Abstract
Purpose: Non-benzodiazepine hypnotic drugs (including zolpidem) are associated with an increased risk of suicide and suicidal ideation. Considering the wide usage of zolpidem, this drug should be considered a possible etiology for stupor or coma in any patient exposed to this drug. However, there are no reports on zolpidem blood levels in emergency department patients in Korea. We therefore reviewed the analyzed data of a toxicology laboratory at one university affiliated hospital. Methods: The sex, age, chief symptoms, suspiciousness of poisoning, and presumption of poison were analyzed from January 2018 to June 2019. The detection frequency and level of zolpidem in the patient blood were compared to the mental changes presented, which is the main consequence of zolpidem. Results: A total of 229 toxicological analyses, requested to a toxicological laboratory at one university affiliated hospital, were reviewed. Among 229 patients, the mean age was 54.3±20.7 years old with 113 women and 116 men. 8.7% of patients have psychiatric illness and 39.7% were poisoned intentionally. The chief symptoms detected were: mental change 55.0%, gastrointestinal 14.4%, cardiovascular 10.5%, focal neurological 7.4%, respiratory 3.5%, none 8.7%, and unknown 0.4%. A request for detailed reports revealed that causative poisons were specified only in 20.1% cases. Zolpidem was detected in 22.3% cases (51/229), with median blood level 1.26 mg/L (interquartile 0.1, 5.06 mg/L) and urine 0.90 mg/L (interquartile 0.11, 5.6 mg/L). Furthermore, zolpidem was more frequently detected in toxicology analysis of patients where mental change was the primary symptom, as compared to other symptoms (32.5% vs. 9.7%, p<0.01). Conclusion: This study reported the blood level of zolpidem in suspected poisoning patients admitted to the emergency department.
참고문헌 (23)
- Hajak G, "Abuse and dependence potential for the non-benzodiazepine hypnotics zolpidem and zopiclone: a review of case reports and epidemiological data", Addiction, 98(10), pp.1371~1378 (2003)
- Wong CK, "Spontaneous Adverse Event Reports Associated with Zolpidem in the United States 2003-2012", J Clin Sleep Med, 13(2), pp.223~234 (2017)
- Jang Y, "Twelve-year trend in the use of zolpidem and physicians’ non-compliance with recommended duration: a Korean national health insurance database study", Eur J Clin Pharmacol, 75(1), pp.109~117 (2019)
- Garnier R, "Acute zolpidem poisoning--analysis of 344 cases", J Toxicol Clin Toxicol, 32(4), pp.391~404 (1994)
- Kuzniar TJ, "Coma with absent brainstem reflexes resulting from zolpidem overdose", Am J Ther, 17(5), pp.e172~e174 (2010)
- Gock SB, "Acute zolpidem overdose-Report of two cases", J Anal Toxicol, 23(6), pp.559~562 (1999)
- "Press release of 2015 statistics for death reason"[URL]
- 손창환, "Kind and Estimated Stocking Amount of Antidotes for Initial Treatment for Acute Poisoning at Emergency Medical Centers in Korea", Journal of Korean Medical Science, 29(11), pp.1562~1571 (2014), 대한의학회
- Salva P, "Clinical pharmacokinetics and pharmacodynamics of zolpidem. Therapeutic implications", Clin Pharmacokinet, 29(3), pp.142~153 (1995)
- Gunja N, "The clinical and forensic toxicology of Z-drugs", J Med Toxicol, 9(2), pp.155~162 (2013)
- Drover D, "Pharmacokinetics, pharmacodynamics, and relative pharmacokinetic", pharmacodynamic profiles of zaleplon and zolpidem, 2000, pp.22(12), 1443~1461
- Sun Y, "Association Between Zolpidem and Suicide : A Nationwide Population-Based Case-Control Study", Mayo Clin Proc, 91(3), pp.308~315 (2016)
- 박종수, "119와 1339에 접수되는 중독 상담 정보의 변화 비교: 응급의료정보센터(1339) 통합 이후의 소방구급상황센터(119)에서의 병원 전 독성 물질 노출자료 현황 분석", 대한임상독성학회지, 15(2), pp.116~121 (2017), 대한임상독성학회[DOI]
- Gummin DD, "2016 Annual Report of the American Association of Poison Control Centers’ National Poison Data System(NPDS) : 34th Annual Report", Clin Toxicol(Phila), 55(10), pp.1072~1252 (2017)
- 한철수, "10년간 응급의료센터에 내원한 소아청소년의 급성 중독에 대한 고찰 - 소아와 청소년중독의 임상적 차이 -", 대한응급의학회지, 24(6), pp.742~749 (2013), 대한응급의학회
- 이경재, "한국 소아청소년 중독 환자의 경향: 국가응급진료정보망을 이용한 후향적 연구", 대한임상독성학회지, 15(2), pp.69~78 (2017), 대한임상독성학회[DOI]
- Hamad A, "Acute zolpidem overdose leading to coma and respiratory failure", Intensive Care Med, 27(7), pp.1239~ (2001)
- 정성필, "2016년 응급실 손상환자 심층조사 자료를 이용한 중독 환자의 분석", 대한임상독성학회지, 15(2), pp.86~93 (2017), 대한임상독성학회[DOI]
- Kim SJ, "Different Characteristics of Toxic Substance", poison Exposure Data that Collected from Pre-hospital Telephone Response and Emergency Department, 2014, pp.12(1), 1~7
- So BH, "2008 Database of Korean Toxic Exposures : A Preliminary Study", J Korean Soc Clin Toxicol, 8, pp.51~60 (2010)
- Darke S, "Toxicology and characteristics of deaths involving zolpidem in New South Wales, Australia 2001-2010", J Forensic Sci, 57(5), pp.1259~1262 (2012)
- Reidy L, "Zolpidem urine excretion profiles and cross-reactivity with ELISA((R))kits in subjects using Zolpidem or Ambien((R))CR as a prescription sleep aid", J Anal Toxicol, 35(5), pp.294~301 (2011)
- Huynh K, "Development of a homogeneous immunoassay for the detection of zolpidem in urine", J Anal Toxicol, 33(8), pp.486~490 (2009)
